products-page-bottom-left-box

Ibuprofen Suspension (Afrab-Chem)

Afrab-Chem Ltd
No. 22, Abimbola Street, Isolo Industrial Estate, Isolo, P.O. Box 1647, Lagos, Nigeria.
Email: info@afrabchem.com
Tel: 234-1-2700057
Fax: 234-1-4520328
Website: http://afrabchem.com/

Brand Name

Ibuprofen Suspension (Afrab-Chem)

Manufacturer

Afrab Chem Limited, 22 Abimbola Street, Isolo Ind. Est., Isolo, Lagos.

Therapeutic Class

Non-steroidal anti-inflammatory drugs (NSAIDs), Systemic

Dosage Form, Composition & NAFDAC Registration Number (NRN)

Suspension (NRN:A4-7348): Ibuprofen 100 mg.

Pack size: Pet bottles of 100 mL.

Ibuprofen

Pharmacology

Ibuprofen syrup contains Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID), which possesses analgesic and antipyretic activities.

Its mode of action, like that of other non-steroidal anti-inflammatory agents, is not completely understood, but may be related to prostaglandin synthesis inhibition by competitively inhibiting cyclooxygenase enzyme.

Indications

Ibuprofen suspension is indicated for the relief of:

  • fever in children including post-immunization fever,
  • mild to moderate pain and inflammation,
  • minor aches and pains due to colds, flu, sore throat, earache and toothaches.

Contra-indications

Not to be used by individuals sensitive to Ibuprofen and in patients suffering  from gastric ulcer.

Precautions/Warnings

Do not exceed the stated dose.

Do not use medicine after the "Expiry Date" on the pack.

Pregnant women should obtain medical advice before use.

Interactions

Before using this medication, tell your doctor or pharmacist of all prescription and non prescription products your child may be using, especially:

  • Aspirin or other NSAIDs
  • Blood thinning drugs (anticoagulants)
  • Drugs for high blood pressure (antihypertensives)
  • Drugs used to increase urine output (diuretics)
  • Lithium or methotrexate.

Adverse Effects

Get emergency medical help if you have any of these signs of an allergic reaction:

  • difficulty breathing, swelling of the face, lips, tongue, or throat.
  • Stop taking Ibuprofen and seek medical attention or call your doctor at once if you have any of these serious side effects: Chest pain, weakness, shortness of breath, slurred speech, problems with vision or balance;Black, bloody, or tarry stools;
  • Coughing up blood or vomit that looks like coffee grounds;
  • Swelling or rapid weight gain;Nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice;
  • Fever, sore throat, and headache with a severe blistering, peeling, and red skin rash.

Dosage & Administration

Age  Dose 
 Babies & chilren 6 months - 1 year   ½ teaspoon (2.5 mL) 3 times daily
 Children 1 to 6 years  1 teaspoonful (5 mL) 3 times daily.
 Children 7 to 12years  2 teaspoonfuls (10 mL) 3 times daily 

Or as directed by the Physician.

If symptom persists after three days consult your doctor.

Storage/Handling Recommendations

Keep medicine in a cool dry place and away from the reach of children.

Review Date

2017-09-30 03:25:04